Allegra Suspension (Fexofenadine)

$100.00

$100.00

SKU: 3367 Category:
Variation Price Price/Unit Add To Cart
$100.00 (INF/unit) INF
$100.00 (INF/unit) INF
$100.00 (INF/unit) INF

Additional information

Country of Origin

india

Dosage Form

suspension

Generic Name

Fexofenadine

Indication

Treatment of Allergic conditions

Packaging

100 ml in 1 bottle

Manufacturer

Sanofi India Ltd

Composition

Fexofenadine (30mg/5ml)

INFORMATION
Allegra Suspension Raspberry & Vanilla is usually given to children to treat a wide range of symptoms caused due to allergic conditions such as hay fever, urticaria (hives), conjunctivitis (red, itchy eye), and common cold. These symptoms include watery eyes, runny nose, sneezing, and itching among others.

Give Allegra Suspension Raspberry & Vanilla to your child by mouth with or without food in the dose and way prescribed by the doctor. It may be prescribed alone or in combination with other medicines. The allergic symptoms may subside after your child has taken the initial few doses of Allegra Suspension Raspberry & Vanilla. In case of serious allergic conditions, your child may have to continue taking the medicine for a week or two. If your child vomits within 30 minutes of taking this medicine, let the child calm down and give the same dose again. However, do not repeat the dose if it is already time for the next dose.

The intake of the medicine may cause some minor and temporary side effects like nausea, vomiting, dizziness, sleepiness, and headache. These side effects should ideally diminish on their own. But, in case they persist or start bothering your child, it would be best to consult your child’s doctor without any delay.

Inform your child’s doctor if your child is on any medical regime or is allergic to any medicine, product, or food. Make sure the doctor knows if your child has or had any heart, liver, kidney problems or was born prematurely. Any history regarding bowel obstruction, malnutrition, weight-related issues, and thyroid problems should also be well indicated to the doctor to avoid any complications in the treatment. Knowing the entire medical history will help your child’s doctor make dose alterations and plan your child’s overall treatment better.

USES OF ALLEGRA SUSPENSION
  • Treatment of Sneezing and runny nose due to allergies
  • Treatment of Allergic conditions

BENEFITS OF ALLEGRA SUSPENSION

Allegra Suspension Raspberry & Vanilla provides relief from symptoms such as sneezing, itching, watery eyes, and runny nose. This will make it easier for you to go about your daily activities. It rarely has any serious side effects and you may only need to take it on days you have symptoms. If you are taking it to prevent getting symptoms you should use it regularly to get the most benefit.

SIDE EFFECTS OF ALLEGRA SUSPENSION
Allegra Suspension Raspberry & Vanilla does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of Allegra

  • Headache
  • Drowsiness
  • Dizziness
  • Nausea

HOW CAN I GIVE ALLEGRA SUSPENSION RASPBERRY & VANILLA TO MY CHILD?
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Allegra Suspension Raspberry & Vanilla is to be taken empty stomach.

HOW ALLEGRA ORAL SUSPENSION WORKS
Allegra Suspension Raspberry & Vanilla belongs to a class of medicines called antihistamines It blocks the natural chemical substance (histamine) produced in the body during an allergic state and subsides (lowers) your child’s immune system’s response to these conditions.
Be the first to review “Allegra Suspension (Fexofenadine)”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Need Help? Chat with us

Main Menu